Resultats globals: 11 registres trobats en 0.06 segons.
Documents de recerca, 9 registres trobats
Articles, 2 registres trobats
Documents de recerca 9 registres trobats  
1.
37 p, 348.7 KB Lp theory for the multidimensional aggregation equation / Bertozzi, Andrea L. (University of California - Los Angeles. Department of Mathematics) ; Laurent, Thomas (University of California - Los Angeles. Department of Mathematics) ; Rosado Linares, Jesús (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Centre de Recerca Matemàtica
"Vegeu el resum a l'inici del document del fitxer adjunt".
Centre de Recerca Matemàtica 2009 (Prepublicacions del Centre de Recerca Matemàtica ; 899)  
2.
40 p, 401.1 KB Positive solutions of nonlinear problems involving the square root of the Laplacian / Cabré, Xavier ; Tan, Jinggang ; Centre de Recerca Matemàtica
We consider nonlinear elliptic problems involving a nonlocal operator: the square root of the Laplacian in a bounded domain with zero Dirichlet boundary conditions. For positive solutions to problems with power nonlinearities, we establish existence and regularity results, as well as a priori estimates of Gidas-Spruck type. [...]
Centre de Recerca Matemàtica 2009 (Prepublicacions del Centre de Recerca Matemàtica ; 858)  
3.
15 p, 175.2 KB On a size-structured two-phase population model with infinite states-at-birth / Farkas, József Z. ; Hinow, Peter ; Centre de Recerca Matemàtica
In this work we introduce and analyze a linear size-structured population model with infinite states-at-birth. We model the dynamics of a population in which individuals have two distinct life-stages: an “active” phase when individuals grow, reproduce and die and a second “resting” phase when individuals only grow. [...]
Centre de Recerca Matemàtica 2009 (Prepublicacions del Centre de Recerca Matemàtica ; 851)  
4.
42 p, 426.3 KB Lp-solutions to BSDEs with super-linear growth coefficient. Application to degenerate semilinear PDEs. / Bahlali, K. ; Essaky, E.H. ; Hassani, M. ; Pardoux, E. ; Centre de Recerca Matemàtica
We consider multidimensional backward stochastic differential equations (BSDEs). We prove the existence and uniqueness of solutions when the coefficient grow super-linearly, and moreover, can be neither locally Lipschitz in the variable y nor in the variable z. [...]
Centre de Recerca Matemàtica 2006 (Prepublicacions del Centre de Recerca Matemàtica ; 682)  
5.
34 p, 301.5 KB Stability and asymptotic analysis of a fluid-particle interaction model / Carrillo de la Plata, José Antonio (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Goudon, Thierry (Centre national de la recherche scientifique (França)) ; Centre de Recerca Matemàtica
We are interested in coupled microscopic/macroscopic models describing the evolution of particles dispersed in a fluid. The system consists in a Vlasov-Fokker-Planck equation to describe the microscopic motion of the particles coupled to the Euler equations for a compressible fluid. [...]
Centre de Recerca Matemàtica 2005 (Prepublicacions del Centre de Recerca Matemàtica ; 629)  
6.
19 p, 234.8 KB Well-posedness and invariant measures for HJM models with deterministic volatility and Lévy noise / Marinelli, Carlo ; Centre de Recerca Matemàtica
We give sufficient conditions for existence, uniqueness and ergodicity of invariant measures for Musiela's stochastic partial differential equation with deterministic volatility and a Hilbert space valued driving Lévy noise. [...]
Centre de Recerca Matemàtica 2007 (Prepublicacions del Centre de Recerca Matemàtica ; 759)  
7.
37 p, 656.7 KB Convergence of the mass-transport steepest descent scheme for the sub-critical Patlak-Keller-Segel model / Blanchet, Adrien (Centre de Recerca Matemàtica) ; Calvez, Vincent (ENS. Departement de Mathématiques et Applications (París, França)) ; Carrillo de la Plata, José Antonio (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Variational steepest descent approximation schemes for the modified Patlak-Keller-Segel equation with a logarithmic interaction kernel in any dimension are considered. We prove the convergence of the suitably interpolated in time implicit Euler scheme, defined in terms of the Euclidean Wasserstein distance, associated to this equation for sub-critical masses. [...]
Centre de Recerca Matemàtica 2007 (Prepublicacions del Centre de Recerca Matemàtica ; 738)  
8.
116 p, 619.5 KB Contractive probability metrics and asymptotic behavior of dissipative kinetic equations / Carrillo de la Plata, José Antonio (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Toscani, Giuseppe (Università di Pavia. Dipartimento di Matematica) ; Centre de Recerca Matemàtica, 730
The present notes are intended to present a detailed review of the existing results in dissipative kinetic theory which make use of the contraction properties of two main families of probability metrics: optimal mass transport and Fourier-based metrics. [...]
Centre de Recerca Matemàtica 2007 (Prepublicacions del Centre de Recerca Matemàtica ; 730)  
9.
156 p, 688.9 KB Inverse problems of the Darboux theory of integrability for planar polynomial differential systems / Pantazi, Chara ; Llibre, Jaume, dir. (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Pendent.
Bellaterra : Universitat Autònoma de Barcelona, 2004  

Articles 2 registres trobats  
1.
13 p, 569.2 KB A PDE Method to Segment Image Linear Objects with Application to Lens Distortion Removal / El-Melegy, Moumen T. (Assiut University (Assiut, Egipte). Electrical Engineering Department) ; Al-Ashwal, Nagi H. (Assiut University (Assiut, Egipte). Electrical Engineering Department)
In this paper, we propose a partial differential equation based method to segment image objects, which have a given parametric shape based on energy functional. The energy functional is composed of a term that detects object boundaries and a term that constrains the contour to find a shape compatible with the parametric shape. [...]
2007 - 10.5565/rev/elcvia.145
ELCVIA : Electronic Letters on Computer Vision and Image Analysis, V. 6 n. 2 (2007) p. 9-21  
2.
17 p, 2.1 MB An Interactive Algorithm for Image Smoothing and Segmentation / Carneiro de Andrade, Marcos (Centro de Desenvolvimento da Tecnologia Nuclear (Belo Horizonte, Brasil))
This work introduces an interactive algorithm for image smoothing and segmentation. A non-linear partial differential equation is employed to smooth the image while preserving contours. The segmentation is a region-growing and merging process initiated around image minima (seeds), which are automatically detected, labeled and eventually merged. [...]
2004 - 10.5565/rev/elcvia.71
ELCVIA : Electronic Letters on Computer Vision and Image Analysis, V. 4 n. 1 (2004) p. 32-48  

Us interessa rebre alertes sobre nous resultats d'aquesta cerca?
Definiu una alerta personal via correu electrònic o subscribiu-vos al canal RSS.